# SDR HEEA0016289

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078112
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE FLUCTUATES.
